# SDR 70056

- Difficulty date: March 30, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 20,150 hours, 29,262 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH FOR LANDING IN ART WITH GEAR EXTENDED CREW NOTED NOSE GEAR DIDN'T INDICATE DOWN AND LOCKED.  THEN PERFORMED EMERGENCY CHECKLIST AND PUMPED GEAR DOWN BY HAND.  STILL NOSE DIDN'T INDICATE DOWN AND LOCKED.  CREW DID FLYBY OF FIELD AND WERE REPORTED NOSE GEAR WAS DOWN.  CREW THEN LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ANNUNICATOR ASSEMBLY.
